# SDR CKSA97301

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND RIGHT HAND WING INTERNAL STA 686.5 STRINGER 6 RIB LOWER SIDE CRACKED.  STOP DRILLED CRACK .3125 IAW B727 SRM 51-10-1.  REPAIRED IAW SB 727-57A129, SRM 57-10-5 FIGURE 5.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 107202.
